# SDR 06FDEA1236

- Difficulty date: March 26, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22934
- Aircraft time: 30,899 hours, 17,605 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 2 OIL QTY DECREASED TO ZERO AT FLT LEVEL, APPROX 3 MIN LATER OIL PRESS DROPPED INTO YELLOW BAND AND CONTINUED TO FALL.  COMPLIED WITH ALL RED TABS AND SHUTDOWN ENGINE.  ENGINE WAS NEVER OPERATED AT ZERO OIL PRESSURE.  WINDMILLED FOR APPROXIMATELY 15 MINUTES BEFORE LANDING.
